# SDR AALA202204204135

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A300*
- Aircraft serial: 7636
- Aircraft time: 14,957 hours, 5,851 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Door Frame
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT ALTITUDE FLIGHT DECK DOOR HANDLE UNLATCHED ALL THREE LATCHES BUT DOOR VERY DIFFICULT TO OPEN. MAINTENANCE SECURED LEFT FLIGHT DECK DOOR FRAME PER AMM 52-51-00.
